# SDR K11A2018112124008

- Difficulty date: July 3, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,774 hours, 48,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, 1 INCH CRACK. UNDER ENGINE INLET FWD END OF CAVITY THROUGH ACCESS PANELS 9521 AND 9522, ON FUSELAGE.
